# SDR SWAA2021082394457

- Difficulty date: July 12, 2021
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N7830A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28008
- Aircraft time: 65,799 hours, 29,601 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Bs 1021
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT BRACKET LOCATED ON BS 1021.27 AT LEVEL STR3L TO STR3R AT UPPER FUSELAGE (1 EA) ; 2021-325615 / [01] REPLACED NEW SUPPORT BRACKET AND FASTENERS LOCATED ON BS 1021.27 AT LEVEL STR 3L TO STR 3R AT UPPER FUSELAGE IAW SRM B737-700 51-10-02 ITEM 9 ; SRM 51-40-02 AND DWG 176A3001 REV.E; [02] REPLACED NEW SUPPORT BRACKET AND FASTENERS LOCATED ON BS 1021.27 AT LEVEL STR 3L TO STR 3R AT UPPER FUSELAGE IAW SRM B737-700 51-10-02 ITEM 9 ; SRM 51-40-02 AND DWG 176A3001 REV.E JOB COMPLETED RII
